# SDR DALA2016110108048

- Difficulty date: July 12, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK FUEL ACCESS PLATE 520HB.  CORROSION ON SETTLEMENT AND COUNTERSINK AREA OF FUEL ACCESS PLATE 520HB WERE REMOVED AND MEASURED AND FOUND OUT OF LIMIT WITH 3 ADJACENT HOLES 0.563", 0.558", 0.555" THEREFORE WAS REPLACED PER SRM 51-10-04 AND 57-10-01.
